| Model Number |
URF-P6 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the uretero-reno fiberscope to the service center for a separate issue.During the device analysis, the service repair technician indicates that chipped bending section cover glue was found.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure, stress problem identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.